Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A $ p+1$ method of factoring

Author: H. C. Williams
Journal: Math. Comp. 39 (1982), 225-234
MSC: Primary 10A25; Secondary 10-04
MathSciNet review: 658227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let N have a prime divisor p such that $ p + 1$ has only small prime divisors. A method is described which will allow for the determination of p, given N. This method is analogous to the $ p - 1$ method of factoring which was described in 1974 by Pollard. The results of testing this method on a large number of composite numbers are also presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society